# SDR MALA040930

- Difficulty date: November 2, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B LEADING EDGE HAS 2 CRACKED RIBS.  RIBS WERE REPAIRED IAW MESABA EO S57026.
